# SDR CA070813005

- Difficulty date: August 3, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 687 hours
- Engine: Lyc AEIO540D4D5
- Propeller: Hartzl HCC3YR
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: LUN1241E8G8R
- Condition: Unreliable
- Location: Attitude
- Part time: 225 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) MFG INSTALLED MICROTECHNA ELECTRIC ATTITUDE INDICATORS IN A FLEET OF 9 AIRCRAFT USED FOR FLIGHT TRAINING. AFTER 18 MONTHS, ONE ORIGINAL ATTITUDE INDICATOR IS STILL FUNCTIONING AFTER 500 HOURS (9) INSTRUMENTS AVERAGED 225 HOURS BEFORE FAILING THE FIRST TIME. (6) HAVE FAILED WITH AN AVERAGE OF 120 HOURS TSO. (3) AIRCRAFT HAVE BEEN GROUNDED WAITING FOR REPLACEMENT INTSTRUMENTS.
